# SDR AALA20120619005

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 81,568 hours, 12,987 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 29H EMERGENCY LIGHT INOPERATIVE.  RESECURED UNDERSEAT CONNECTOR AT SEAT 29H THAT WAS LOOSE.
